MathSciNet Relay Station
MathSciNet bibliographic data
MR861668 17B35 (16A52 17B30)
Levasseur, Thierry L'enveloppe injective du module trivial sur une algèbre de Lie resoluble. (French) [The injective hull of the trivial module over a solvable Lie algebra] Bull. Sci. Math. (2) 110 (1986), no. 1, 49–61.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement